# SDR DHL2000715009

- Difficulty date: October 6, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RIGHT SIDE PANEL LOWER BS 240.7 WL 150 CRACKED.  INSTALL DOUBLER REPAIR PER B727 SRM 51-10-1.  SIZE OF REPAIR 7.5 X 3.5 INCHES.
